Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Brown spotting after the morning after pill?

So I took the morning after pill and about a week later, I had some brown spotting that lasted for about a week. It was light and never very heavy. Is this normal? I had a baby almost 8 mos. ago and hadn't had my period before this. I might add that I didn't even have actual intercourse (just some messing around which did result in sperm, you get my drift) and was being very paranoid about pregnancy b/c I can't have another one right now!

Answer Question
 
Anonymous

Asked by Anonymous at 1:36 PM on Oct. 20, 2009 in Health

Answers (2)
  • 1st off, keep it away from your hooha if it isn't wrapped and if you're not on some type of birth control if you don't want another

    the spotting is probally from the hormones in the pill it's like a super dose of birth control
    Anonymous

    Answer by Anonymous at 1:43 PM on Oct. 20, 2009

  • I have NO idea about side effects of the MA pill. ..but maybe you are about to get AF back. I know i got mine back about a year later & i spotted like that for a bit.
    ColtsFan1912

    Answer by ColtsFan1912 at 1:43 PM on Oct. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN